Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 133, NWS Birmingham, AL

June 15, 2007Jefferson County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2007, 4:02 PM CDT for Jefferson County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2007, 4:02 PM CDT (21:02 UTC)
Expired
Jun 15, 2007, 4:27 PM CDT
In force
25 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Jefferson County, AL

The radar

The Birmingham radar (KBMX), 51 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
559 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 152102
SVRBMX
ALC073-152145-
/O.NEW.KBMX.SV.W.0133.070615T2102Z-070615T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT FRI JUN 15 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JEFFERSON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...TRUSSVILLE...
  PINSON-CLAY-CHALKVILLE...LEEDS...IRONDALE...CLAY...CENTER POINT...
  CAHABA HEIGHTS...

* UNTIL 445 PM CDT

* AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PALMERDALE...OR NEAR CLAY...AND MOVING SOUTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PINSON-CLAY-CHALKVILLE BY 415 PM CDT...
  TRUSSVILLE AND CENTER POINT BY 420 PM CDT...
  6 MILES EAST OF CLOVERDALE BY 430 PM CDT...
  ALTON BY 435 PM CDT...
  LEEDS AND IRONDALE BY 440 PM CDT...
  9 MILES NORTHEAST OF CAHABA HEIGHTS BY 445 PM CDT...

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3376 8665 3376 8655 3367 8653 3361 8656
      3357 8656 3356 8653 3353 8653 3352 8657
      3347 8662 3348 8667 3343 8673 3381 8672

$$

17
1 follow-up statement
000 
WWUS54 KBMX 152127
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT FRI JUN 15 2007

ALC073-152136-
/O.CAN.KBMX.SV.W.0133.000000T0000Z-070615T2145Z/
JEFFERSON AL-
426 PM CDT FRI JUN 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.

LAT...LON 3376 8665 3376 8655 3367 8653 3361 8656
      3357 8656 3356 8653 3353 8653 3352 8657
      3347 8662 3348 8667 3343 8673 3381 8672

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:12 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 15, 3:12 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT FRI JUN 15 2007

.DISCUSSION...TRICKY SHORT TERM FORECAST ONCE AGAIN TODAY AND INTO
THIS EVENING...DUE TO SCATTERED SHOWERS AND THUNDERSTORMS. INTO
THE LONG TERM...THE PICTURE IS STARTING TO CLEAR UP JUST A
BIT...AND RAIN CHANCES ARE LOOKING A BIT BETTER THAN THEY WERE
YESTERDAY AT THIS TIME.

ONE MORE SHORT WAVE ROTATING SOUTH/SOUTHWESTWARD AROUND THE EAST
COAST CLOSED LOW WILL WORK INTO THE FORECAST AREA THIS EVENING...
INTO AN ENVIRONMENT OF MODERATE PW AMOUNTS...AND AMPLE
INSTABILITY. WITH SUFFICIENT SHEAR AND COLD AIR ALOFT...STORMS
WILL NEED TO BE WATCHED CLOSELY. AFTER THIS SHORT WAVE ROTATES ON
BY...RAIN CHANCES DIMINISH...AND SIGNIFICANT POPS DO NOT RETURN
UNTIL TUESDAY. SATURDAY AND INTO SUNDAY...WEAK RIDGING BETWEEN THE
DEPARTING EAST COAST LOW AND THE STATIONARY MIDWESTERN LOW SHOULD
LEAVE US MOSTLY DRY...BUT NAM HINTS AT ISOLATED CONVECTION BOTH
AFTERNOONS. WILL ELECT TO ISSUE 10 POPS WITH ISOLATED
THUNDERSTORMS FOR THE LATE AFTERNOON AND EARLY EVENING HOURS.

MONDAY AND TUESDAY...MODELS NOW COMING INTO BETTER AGREEMENT EVER
SO GRADUALLY WORKING IN A WEAK TROUGH FROM THE WEST...WHICH WILL
OPEN UP THE GULF ALLOWING DEEP MOISTURE TO SET UP OVER THE AREA BY
TUESDAY AFTERNOON. I NORMALLY REFRAIN FROM LIKELY POPS AT THIS
TIMEFRAME...AND WILL STAY JUST BELOW LIKELY AT THIS TIME. TUESDAY
HAS BEEN ALL OVER THE PLACE IN THE MODELS...AND ALTHOUGH MODELS
ARE COMING INTO BETTER AGREEMENT...I AM HESITANT TO JUMP ON THE
LIKELY SHIP AT THIS POINT.

WEDNESDAY THROUGH FRIDAY...GFS SEEMS TO BE DOING MUCH BETTER AND HAS
BACKED OFF QUITE A BIT ON FRONTAL PASSAGE...MAINTAINING THE MAIN
SYSTEM IN THE NORTHERN BRANCH...RUNNING THE CANADIAN BOARDER. THE
FRONT THAT THE GFS PREVIOUSLY BLASTED THROUGH THE AREA ON THURSDAY
NOW DRIFTS EVER SO SLOWLY SOUTHWARD INTO CENTRAL ALABAMA. THIS
WILL LEAVE US IN A BIT OF AN NONDESCRIPT UPPER PATTERN...STARTING
TO LOOK LIKE A DEVELOPING BROAD SUB- TROPICAL RIDGE WITH EMBEDDED
WEAKNESSES...WHICH SHOULD RESULT IN MORE SEASONABLE POPS AND
TEMPS.

JD/81

&&

.AVIATION...18Z TAF DISCUSSION.

SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS
AFTERNOON. ACTIVITY WILL REMAIN SCATTERED SO JUST WENT WITH VCTS FOR
THE FORECAST AND WILL MODIFY ANY TAFS FOR THUNDERSTORM DEVELOPMENT
THIS AFTERNOON. MOST LOCATIONS ARE ALREADY AT OR ABOVE THE
CONVECTIVE TEMP...SO WENT WITH SCT TO BKN DECKS AT 4 TO 6K THROUGH
THE AFTERNOON. MOST LOCATIONS WILL HAVE VFR CONDITIONS OUTSIDE OF
ANY RAIN AND THUNDERSTORMS. THE ONE EXCEPTIONS CONTINUES TO BE
ANNISTON WITH MVFR VISIBILITIES.

DOWNBURST WITH ANY ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE SOME
STRONG WINDS.

IFR/MVFR FOG WILL LIKELY REDEVELOP AFTER 05Z SATURDAY. IF ADDITIONAL
AIRPORT SITES RECEIVE HEAVY RAIN TODAY...WILL LIKELY NEED TO
INTRODUCE FOG AT THESE SITES AS WELL.

JRA/16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     64  90  64  91  66 /  20  10  10  10  10
ANNISTON    67  89  66  89  69 /  30  10  10  10  10
BIRMINGHAM  68  91  68  91  70 /  30  10  10  10  10
TUSCALOOSA  68  93  68  93  71 /  40  10  10  10  10
CALERA      67  92  69  91  70 /  40  10  10  10  10
AUBURN      64  88  69  91  70 /  30  10  10  10  10
MONTGOMERY  67  93  69  94  71 /  40  10  10  10  10
TROY        66  91  68  92  69 /  20  10  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

16/81/16
Hazardous weather outlook, Jun 15, 12:50 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT FRI JUN 15 2007

ALZ011>015-017>050-161800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1250 PM CDT FRI JUN 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ANYWHERE ACROSS
CENTRAL ALABAMA THIS AFTERNOON...GENERALLY BETWEEN 1 PM AND 9 PM.
ISOLATED STORMS MAY BRIEFLY BE SEVERE...WITH THE MAIN THREATS HAIL
LARGER THAN PENNIES...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND
GUSTS TO 65 MPH.  THE STORMS SHOULD RAPIDLY DECREASE IN INTENSITY
AFTER 9 PM.

WET MICROBURST POTENTIAL:
BIRMINGHAM...MODERATE.
MONTGOMERY...LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
PERSONNEL IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 15, 2:41 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT FRI JUN 15 2007

ALZ025-152015-
SHELBY-
241 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY COUNTY UNTIL 315 PM
CDT...

AT 240 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES WEST OF HARPERSVILLE...MOVING SOUTH AT 10 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

17
Special weather statement, Jun 15, 2:51 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
251 PM CDT FRI JUN 15 2007

ALZ029-152030-
RANDOLPH-
251 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 330
PM CDT...

AT 248 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES SOUTHWEST OF BIG SPRINGS...STATIONARY.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

17
Special weather statement, Jun 15, 2:56 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CDT FRI JUN 15 2007

ALZ048-152045-
RUSSELL-
256 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL COUNTY UNTIL 345
PM CDT...

AT 252 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES NORTH OF UCHEE...MOVING SOUTHEAST AT 15 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

17
Special weather statement, Jun 15, 3:01 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT FRI JUN 15 2007

ALZ015-152045-
WALKER-
301 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WALKER COUNTY UNTIL 345 PM
CDT...

AT 256 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES NORTHWEST OF JASPER...MOVING SOUTHEAST AT 5 TO
10 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

16
Special weather statement, Jun 15, 3:23 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT FRI JUN 15 2007

ALZ011-152100-
MARION-
323 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 400 PM
CDT...

...

AT 322 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES NORTH OF BRILLIANT...MOVING SOUTHEAST AT 5 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

16
Special weather statement, Jun 15, 3:51 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
351 PM CDT FRI JUN 15 2007

ALZ014-152115-
WINSTON-
351 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WINSTON COUNTY UNTIL 415
PM CDT...

...

AT 347 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES SOUTHWEST OF ADDISON...MOVING SOUTHEAST AT 10
MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

JRA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:14 PM CDTSevere Thunderstorm WarningBMXCalhoun46 min
Jun 15, 5:25 PM CDTSevere Thunderstorm WarningBMXChilton38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.